# SDR USAASB03150

- Difficulty date: August 25, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: 106180350
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MSP - FLT 374 - DURING TAKEOFF AT CLT, THE RIGHT MLG GREEN LIGHT ASSEMBLY POPPED OFF THE P2 PANEL IN THE COCKPIT.  CREW PUT ASSEMBLY BACK TOGETHER TO VERIFY THE GEAR WAS SAFE WITH THREE GREEN LIGHTS, BUT THE LIGHT WOULD NOT WORK, EVEN WHEN HELD BACK IN POSITION.  UPON ENTERING THE MSP AREA, THE CREW INITIALLY DECLARED AN EMERGENCY AND WHILE HOLDING, EXTENDED THE LANDING GEAR.  THIS TIME THEY WERE ABLE TO GET THE RIGHT MAIN LANDING GEAR GREEN LIGHT TO ILLUMINATE.  CREW THEN CANCELLED THE EMERGENCY AND VERIFIED GEAR WAS DOWN AND LOCKED THROUGH THE VIEWING PORTS.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG GREEN LIGHT SOCKET ASSEMBLY.  OPERATION
